Search  for anything...

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Migraine Relief, Arthritis, Muscles, Joints

  • Based on 7,920 reviews
Condition: New
Checking for product changes

Buy Now, Pay Later


As low as $3 / mo
  • – 4-month term
  • – No impact on credit
  • – Instant approval decision
  • – Secure and straightforward checkout

Ready to go? Add this product to your cart and select a plan during checkout.

Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.

Learn more about financing & leasing here.

Free shipping on this product

Non-returnable due to Food safety reasons

View our full returns policy here.


Availability: In Stock.
Fulfilled by Amazon

Arrives Wednesday, May 14
Order within 17 hours and 49 minutes
Available payment plans shown during checkout

Features

  • Powerful Migraine Relief: Valumeds Extra Strength Headache Relief offers fast and effective pain relief, providing potent relief from migraines and headaches. With each count, you'll have a reliable solution to combat the pain and discomfort that often accompanies these conditions.
  • Trusted Brand Quality: Comparable to Tylenol and Excedrin, our Acetaminophen formula delivers effective relief. Trust in the quality and reliability of our trusted brand, backed by years of experience in providing pain relief medicine to millions of satisfied customers.
  • Versatile Pain Management: Our medication isn't limited to migraines alone; it also effectively addresses other types of pain. From arthritis pain to muscle tension, our extended-release formula ensures long-lasting relief throughout the day.
  • Travel Size Packaging: Each bottle contains 300 caplets easy and on-the-go use. Whether you're at home, work, or traveling, you'll have immediate access to pain relief whenever you need it.
  • Suitable for Adults: Valumeds Extra Strength Headache Relief is designed for adults seeking fast and effective pain relief. With our Acetaminophen pills, you can bid farewell to headaches, migraines, and various other types of pain, allowing you to get back to your daily activities with ease.

Brand: ValuMeds


Special Feature: Fast-Acting


Product Benefits: Headache Relief


Specific Uses For Product: Headache


Active Ingredients: Acetaminophen, Asprin


Package Dimensions ‏ : ‎ 5.47 x 2.68 x 2.64 inches; 8.47 ounces


Date First Available ‏ : ‎ August 20, 2018


Manufacturer ‏ : ‎ Anitiate


Frequently asked questions

If you place your order now, the estimated arrival date for this product is: Wednesday, May 14

This item is non-returnable:

Non-returnable due to Food safety reasons

View our full returns policy here.

  • Klarna Financing
  • Affirm Pay in 4
  • Affirm Financing
  • Afterpay Financing
  • PayTomorrow Financing
  • Financing through Apple Pay
Leasing options through Acima may also be available during checkout.

Learn more about financing & leasing here.

Top Amazon Reviews


  • Contains the same exact ingredients of the brand name.
I belong to a Seniors group which is independent of any City or County services. That way it’s the members making all decisions and all those government regulations are avoided. Because this is a seniors group there are many, many aches and pains. Everything from Joint pain to the simple headache to the more serious pain associated with age. All the members chip in to keep our center stocked with snacks, drinks, paper supplies and over the counter medications. I noticed we were getting low on pain meds and decided to sign on for a replacement. Amazon has tremendous array of pain relief meds. I needed little research to find one aspirin free Med and one that contained aspirin. As I was reading up on what Amazon offered I came across Excedrin. I remember that earlier in life I broke a tooth and it ended up infected and hurt like Hell. The dentist couldn’t work on the problem until the infection was taken care of which was about a week. He gave me a script for a antibiotic as well as one for some strong pain relief. The pharmacy tech came out to explain both medications. When he told me about the pain Med, he explained how powerful as well as being dangerous they were. Do not drive, do not drink and take only as directed. The first time I took the pain medication I fell asleep and woke almost eleven hours later. On top of that I felt so out of it. Oh the pain was pretty much gone but I couldn’t function properly. The pain started coming back so I started hunting for something else which was in the house that could help. Rummaging through the medicine cabinet I found the Excedrin. With nothing to lose I took a couple and flopped on the couch watching TV. I can’t remember how long it took but the pain was almost gone and I felt pretty normal. Well from that day forward Excedrin was my go to pain reliever and is to this day. Though the brand name of Excedrin does not appear on this bottle but the ingredients are exactly the same. On top of that they work as well as the brand Excedrin and are a lot less expensive. The one thing to look for when buying such a large amount is expiration date. My bottle is dated 03/2020. That date is sufficient enough as a lot of people will be taking these. For a single person or a small household you might not be able to use all 300 before the expiration. As I stated above, the ingredients are exactly the same. Acetaminophen 250 mg, Aspirin 250 mg and Caffein 65 mg. The instructions are very clear on the bottle and like all medications should be taken as directed. Because there is Caffein in the makeup, you may want to check with your doctor. Also ask your doctor if this medicine is safe while using your prescription medication. There are medications which shouldn’t be used while taking this medication. Blood thinners and some Cardiac medication may prevent you from using this. Again check with your doctor. I know this stuff works well for me and some of the members have also indicated it works. This review was written without any financial considerations. I did not receive a reduced price nor a free sample. Full Amazon retail was paid. ... show more
Reviewed in the United States on December 9, 2018 by MrBob

  • Exactly like Excedrin
Perfect Excedrin dupe! I've been using "Excedrin" for my migraines for 20 years and refuse to pay Excedrin name brand prices. This has all the exact same amounts that the name brand stuff has, Tylenol, aspirin and the key ingredient is that little bit of CAFFEINE. I got 300 tablets for the same price as only 24 "Excedrin" at my local drugstore. Great dupe, great price point, works EXACTLY THE SAME. what else could you ask for? ... show more
Reviewed in the United States on June 30, 2024 by PommyMommyRox

  • Great value for the money, and it works great.
I use this and I have tried the brand names and even the store brand names and they are all so much more expensive. But this works great and you get far more than you can buy at the grocery store for a lot less. And it has the same ingredients so I love it.
Reviewed in the United States on June 26, 2024 by Stephe

  • Cheaper and works.....
I won't lie i read reviews and had mixed emotions. I went with 3 bottles lol I get migraines a lot. The expiration date is 2022 so ill use most up by then. I took 2 today the smell was not the best, taste not sure because I took it with oj so I wouldn't taste it. I will say headache gone in less than 30 minutes. I normally buy excedrin migraine but they are getting expensive so ill be sticking with this one for now. Its cheaper so if your not sure about it just try it out for yourself........ ... show more
Reviewed in the United States on December 21, 2020 by Jay

  • Works Decent
Cheaper Alternative to Excidrine
Reviewed in the United States on December 24, 2024 by Foxgirl83

  • As good as name brands
Work as good as name brands. Good value
Reviewed in the United States on September 10, 2024 by Vel

  • Headache pills
They work and are a very good value for the money.
Reviewed in the United States on August 30, 2024 by R. DeL

  • As good as brand
Is generic...but literally works the same... Fast relief...easier on my stomach than the brand ...last for hours...
Reviewed in the United States on September 2, 2024 by run

Can't find a product?

Find it on Amazon first, then paste the link below.